# SDR UIEA2021040400831

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,319 hours
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Windshear Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: WINDSHEAR SYS( ITEM PLACED ON MEL 34-43-01-01A DUE DATE 07APR21 CONTINGENCY LOG 142608 MCC NOTIFIED - PLACARD INSTALLED (MDDR 144833)  DATE 04 APR 21 - LP 1145830 ITEM 4 - CVG - COMPLIED WITH AP 19531 NO DEFECTS NOTED - OPS CHECKS GOOD - THIS CLEARS DMI 144833 PLACARDS REMOVED )
